Decomposition numbers for distant Weyl modules

Cox, A. (2001). Decomposition numbers for distant Weyl modules. Journal of Algebra, 243(2), pp. 448-472. doi: 10.1006/jabr.2001.8857

[img]
Preview
PDF
Download (241kB) | Preview

Item Type: Article
Uncontrolled Keywords: FROBENIUS KERNELS, ALGEBRAIC-GROUPS, QUANTUM GROUPS, REPRESENTATIONS
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/378

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics